MAUDE Adverse Event Report: ARGON MEDICAL DEVICES 6F PERCUTANEOUS CATH INTRO KIT W/ CONNECTORS; DILATOR, VESSEL FOR PERCUTANEOUS CATHETERIZATION

ARGON MEDICAL DEVICES 6F PERCUTANEOUS CATH INTRO KIT W/ CONNECTORS; DILATOR, VESSEL FOR PERCUTANEOUS CATHETERIZATION
Model Number 497878
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
During surgery, while using the introducer kit placement, the flexible tip of the wire has been broken\detached, and left in the vein.The vein was removed as a planned part of the surgery.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded relating to this issue.No samples were returned from the customer for review.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, determining root cause or corrective action is not possible.If the sample is returned at a future date, this complaint may be reopened for further evaluation at that time.Additional information provided in h6 and h11.

Brand Name
6F PERCUTANEOUS CATH INTRO KIT W/ CONNECTORS
Common Device Name
DILATOR, VESSEL FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key21740816
Report Number0001625425-2025-00979
Device Sequence Number8635431
Product Code DRE
UDI-Device Identifier00886333224661
UDI-Public(01)00886333224661(17)290408(10)11567247
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K780126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number497878
Device Lot Number11567247
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown